Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Mathematical epidemiology
LJS Allen, F Brauer, P Van den Driessche, J Wu
Springer, 2008
Epidemiological models and Lyapunov functions
A Fall, A Iggidr, G Sallet, JJ Tewa
Mathematical Modelling of Natural Phenomena 2 (1), 62-83, 2007
Computation of threshold conditions for epidemiological models and global stability of the disease-free equilibrium (DFE)
JC Kamgang, G Sallet
Mathematical biosciences 213 (1), 1-12, 2008
Exponential stability and transfer functions of processes governed by symmetric hyperbolic systems
CZ Xu, G Sallet
ESAIM: Control, Optimisation and Calculus of Variations 7, 421-442, 2002
Observers for Lipschitz non-linear systems
C Aboky, G Sallet, JC Vivalda
International Journal of control 75 (3), 204-212, 2002
Stabilizability of the angular velocity of a rigid body revisited
R Outbib, G Sallet
Systems & Control Letters 18 (2), 93-98, 1992
Global analysis of new malaria intrahost models with a competitive exclusion principle
A Iggidr, JC Kamgang, G Sallet, JJ Tewa
SIAM Journal on Applied Mathematics 67 (1), 260-278, 2006
Nonlinear observers for a class of biological systems: application to validation of a phytoplanktonic growth model
O Bernard, G Sallet, A Sciandra
IEEE Transactions on Automatic Control 43 (8), 1056-1065, 1998
The Ross–Macdonald model in a patchy environment
P Auger, E Kouokam, G Sallet, M Tchuente, B Tsanou
Mathematical biosciences 216 (2), 123-131, 2008
Synthesis of nonlinear observers: A harmonic-analysis approach
F Celle, JP Gauthier, D Kazakos, G Sallet
Mathematical systems theory 22 (1), 291-322, 1989
Boundary feedback stabilization of a rotating body-beam system
H Laousy, CZ Xu, G Sallet
IEEE Transactions on automatic control 41 (2), 241-245, 1996
Global analysis of multi-strains SIS, SIR and MSIR epidemic models
D Bichara, A Iggidr, G Sallet
Journal of Applied Mathematics and Computing 44 (1), 273-292, 2014
Global stability analysis for SEIS models with n latent classes
N Bame, S Bowong, J Mbang, G Sallet, JJ Tewa
Mathematical Biosciences & Engineering 5 (1), 20, 2008
Controllability properties of affine systems
V Jurdjevic, G Sallet
SIAM Journal on Control and Optimization 22 (3), 501-508, 1984
Multi-compartment models
A Iggidr, J Mbang, G Sallet, JJ Tewa
Conference Publications 2007 (Special), 506, 2007
Transitivity of families of invariant vector fields on the semidirect products of Lie groups
B Bonnard, V Jurdjevic, I Kupka, G Sallet
Transactions of the American Mathematical Society 271 (2), 525-535, 1982
Effects of a disease affecting a predator on the dynamics of a predator–prey system
P Auger, R Mchich, T Chowdhury, G Sallet, M Tchuente, J Chattopadhyay
Journal of theoretical biology 258 (3), 344-351, 2009
Stabilization of nonlinear systems: A bilinear approach
R Chabour, G Sallet, JC Vivalda
Mathematics of Control, Signals and Systems 6 (3), 224-246, 1993
Stability of differential susceptibility and infectivity epidemic models
B Bonzi, AA Fall, A Iggidr, G Sallet
Journal of mathematical biology 62 (1), 39-64, 2011
On spectrum and Riesz basis assignment of infinite-dimensional linear systems by bounded linear feedbacks
CZ Xu, G Sallet
SIAM journal on control and optimization 34 (2), 521-541, 1996
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20